# SDR SWAA2023060143954

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H CARGO FLOOR TRACK IS CRACKED BS 767 RBL 13 WL 155<[01] CRARGO TRACK IS CRACKED AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. VERIFIED APPLICABILITY OF SRM 53-00-53-2R-3. REMOVED CARGO TRACK PER SRM 51-40-02. UPDATED MEASUREMENT TABLE.;[02] LOCATED AND DRILLED NEW AFT CARGO BAY R/H CARGO FLOOR TRACK BS 727+4 - BS 887 RBL 13 WL 155 IAW SRM 51-40-05-0G-0 AND DWG 146A7500. OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTIONS 1-2 AND MEASUREMENT TABLE. OK TO INSTALL GIVEN.;[04] INSTALLED NEW AFT CARGO BAY R/H CARGO FLOOR TRACK BS 727+4 - BS 887 RBL 13 WL 155 IAW SRM 51-40-02-0G-0; DWG 146A7500 AND DWG 146A0061;[05] VERIFIED CORRECTIVE ACTION 4  APPROX. BS 755 REPAIR SPLICED PENDING;[06] FABRICATED TRACK SPLICE; MADE FROM BAC1509-100688#7050T76511 LOT# 1479709-1 AND FILLER SECTION FROM OLD TRACK EXTRUSION IAW SRM 53-00-53 REPAIR 3 AND 23-153-01484-WIP1
